Home > Research > Publications & Outputs > Dimension preserving lattice isomorphisms of Li...
View graph of relations

Dimension preserving lattice isomorphisms of Lie algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Dimension preserving lattice isomorphisms of Lie algebras. / Towers, David.

In: Communications in Algebra, Vol. 8, No. 14, 1980, p. 1371-1386.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Towers, David. / Dimension preserving lattice isomorphisms of Lie algebras. In: Communications in Algebra. 1980 ; Vol. 8, No. 14. pp. 1371-1386.

Bibtex

@article{e3410e6cb2d74a2286fb1133375310af,
title = "Dimension preserving lattice isomorphisms of Lie algebras",
author = "David Towers",
year = "1980",
doi = "10.1080/00927878008822522",
language = "English",
volume = "8",
pages = "1371--1386",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "14",

}

RIS

TY - JOUR

T1 - Dimension preserving lattice isomorphisms of Lie algebras

AU - Towers, David

PY - 1980

Y1 - 1980

U2 - 10.1080/00927878008822522

DO - 10.1080/00927878008822522

M3 - Journal article

VL - 8

SP - 1371

EP - 1386

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 14

ER -